Two variants of the reciprocal Super Catalan matrix


KILIÇ E., ÖMÜR N., KOPARAL S., TÜRKER ULUTAŞ Y.

Kyungpook Mathematical Journal, vol.56, pp.409-418, 2016 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56
  • Publication Date: 2016
  • Doi Number: 10.5666/kmj.2016.56.2.409
  • Journal Name: Kyungpook Mathematical Journal
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.409-418
  • Keywords: Catalan matrix, q-binomial coefficients, LU-decompositions, determinant

Abstract

In this paper, we define two kinds variants of the super Catalan matrix as well as their q-analoques. We give explicit expressions for LU-decompositions of these matrices and their inverses.